# SDR DALA2019121707392

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 71,949 hours, 18,256 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6817, L/P 1404676) WHILE WORKING RIG ON R1 DOOR, FOUND ROD DAMAGED FOR LOWER GIRT MECHANISM. CORRECTIVE ACTION: REPLACE ROD REF B757 AMM 52-11-25.
